# SDR AALA202512153752

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,880 hours, 15,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD INBOARD FLIGHT ATTENDANT FLASHLIGHT NOT TESTING. REMOVE AND REPALCED FORWARD INBOARD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
